# SDR 99UAL900114

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Component: 321430
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST SHOWS EPSU COMM FWD L AND EPSU COMM EMER R, L.  COMMUNICATION FAULT OCCURED BETWEEN EPSU'S (FWD L - 10WL, EMER R - 12WL AND EMER L - 11WL) AND CIDS.  ALL THESE EPSU'S AND THEIR BATTERIES WERE REPLACED, AND SUBSEQUENT EMERGENCY LIGHT TEST WAS FOUND NORMAL.  EPSU S/N REPLACED ARE AS FOLLOWS:2434, 6019, AND 6315.
